I was wondering if anybody is having the most bizarre dreams ??
I have an estrogen implant ( levels are fine and I'm feeling good) the only last symptom of my pre hyster days was the breast tenderness and even then much improved ,my Dr said I could try the progesterone cream even though he preferred tablet form.Well I've been using for just over a week and breast soreness is almost gone , but it his only been whilst using the cream that these very strange dreams have been occuring , is this a common side effect?? There not nightmares but strange and enough to wake me , sleeping isn't a problem , I sleep like a log.
Thanks for any advice you can give
I have noticed strange dreams when I delay changing my estrogen patch. It's like low estrogen affects the mind's eye. Even when I would just close my eyes, I would immediately see distorted people like science fiction Martians. I also had bizarre dreams while taking codeine post-op, so I quit using it at night. Perhaps the progesterone affects the estrogen level, and those of us susceptible to weird dreams will notice an effect of lower estrogen on the brain. It's still amazing to me how something applied to the skin can get into the body so easily. I thought I read here that progesterone affects estrogen levels.
I am just starting using progesterone cream last night, and I have to say that I slept really well, and didn't dream about anything!
Prior to that, having weird dreams for weeks now, put it down to having an active mind
Hi Ya'll' I didn't ever put it with the low estrogen, but it makes sense. I have had vivid and sometimes, from bizzar to nitemares all my life but I diffinetly experience bizzar to haullanating dreams from codein, and most the time they can be linked to that time of the month. There has been times over the last few years, started with my first ovarian cyst rupture that gave me the first waking nitemares, as time went on I can't even take a swallow of cough syurp if it has codein in it. I also am very intuitive at these times, do any of ya'll experience this too...KIM